Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken levonorgestrel. Itchy leg with bumps after drinking alcohol. Help

hello there , I had taken one levonorgestrel emergency contraceptive tablet , waited the 12 hours , took the second tablet . 2 hours later I had a few shots of liquor since I read that it doesn t affect it if you wait . But , after an hour after drinking, my right leg became extremely itchy and now I have itchy bumps on it . They look similar to mosquito bites. . But I was not outside and I was wearing jeans at the time . My leg also feels like I ve been working out a lot , very sore . yet, my other leg and the rest of my body feels fine . I just feel tired and out of balance at this time . If you could assist me in any way with this it would be greatly appreciated . Thank you .
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Patient

though it looks like an allergic reaction to insect bite . I cannot rule out the possiblity of Drug reaction as i cant see the skin lesions you are having right now so i advise you to consult a Dermatologist and discuss with him
in Meantime you can hav 1. Tab. Avil 1-0-1 for 2 days you may feel little sleepy as this drug has sedative efect if so you may avoid morning dose. This will reduce the soreness
Thank you
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor